# SDR XN0A1280

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 36,584 hours, 18,432 cycles
- Engine: Ge CF650C2
- System (JASC): 7412 · Exciter
- Part: Exciter
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO LIGHT UP ON NR1 ENGINE ON (B) IGNITION.  FOR T/S TRIED (A) IGNITION BUT NO LIGHT-UP.  ABNORMAL PROCEDURES CARRIED OUT IAW QUICK REFERENCE HANDBOOK.  REPAIRED (B) SYSTEM IGNITION EXCITER IAW AMM 74-11-01 OPS CK GOOD.  PLACED (A) SYSTEM ON DMI LOG NR 5959 IAW ENA MEL REFERENCE 74-00-01 CAT-C. (STATUS:ORIG/CLOSED)
